Alert archive / Mississippi / Lake Wind Advisories in 2006
Lake Wind Advisory 2, NWS Jackson, MS
NWS Jackson, MS issued this lake wind advisory at Jan 7, 2006, 3:24 PM CST for 31 counties in Mississippi; 6 parishes in Louisiana. It took effect at Jan 8, 2006, 9:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2006, 3:24 PM CST (21:24 UTC)
- In effect from
- Jan 8, 2006, 9:00 AM CST
- Expired
- Jan 8, 2006, 5:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
All 37 counties
Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA, Adams County, MS, Attala County, MS, Choctaw County, MS, Claiborne County, MS, Clay County, MS, Copiah County, MS, Franklin County, MS, Hinds County, MS, Holmes County, MS, Jasper County, MS, Jefferson County, MS, Kemper County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 20 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this lake wind advisory went out at Jan 7, 2:25 PM CST, 59 minutes earlier.
Area forecast discussion, Jan 7, 2:25 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CST SAT JAN 7 2006
.DISCUSSION...PLENTY TO TALK ABOUT IN THE FORECAST TODAY. BIG FOCUS
WILL BE THE WINDS/FIRE WX CONCERNS ON SUN AS WELL AS WARM TEMPS. WE
THEN SHIFT TO THE APPROACH OF A FRONT/UPPER LOW ON MON/TUE AND ITS
IMPACT ON PRECIP CHANCES.
CURRENTLY AND INTO TONIGHT...UPPER RIDGE AXIS IS SHIFTING OUR WAY
WITH A VERY THIN VAIL OF CIRRUS SPILLING OVER TOP THE UPPER RIDGE.
THIS CIRRUS WILL STEADILY EVAPORATE ON ITS SOUTHWARD JOURNEY AND
GIVE WAY TO CLEAR SKIES OVER THE REGION. AS THE UPPER RIDGE AXIS
SHIFTS EAST...THE CORE OF THE SFC HIGH WHICH BROUGHT THE COLD TEMPS
WILL ALSO SHIFT EAST. THIS WILL RESULT IN A SOUTHERLY RETURN FLOW TO
BE MAINTAINED OVER NIGHT. THIS WILL HAVE A IMPACT ON HOW COLD WE CAN
GET TONIGHT...BUT I FEEL WITH LIGHT WINDS AND THE LINGERING DRY
AIRMASS...TEMPS WILL FALL QUICKLY DURING THE EVENING AND OVERNIGHT
LOWS WILL BE MET BETWEEN 10 PM AND 3 AM. THIS IS SHOWN IN THE GRIDS.
OVERNIGHT...A POTENT SFC LOW WILL GET ITS ACT TOGETHER ACROSS THE
MID-WEST AND IT WILL BE THE AREA BETWEEN THIS FEATURE AND THE
EXITING SFC HIGH WHERE THE PRESSURE GRADIENT WILL BE QUITE STRONG ON
SUN. ALL OF THIS WILL PROMOTE STRONG SW WINDS JUST OFF THE SFC
WITHIN A STRONG CAPPING INVERSION. LOW LEVEL THERMAL VALUES WILL
INCREASE AND SETTLE BETWEEN 11-13C AT 925MB. THIS HAS BEEN A
CONSISTENT FORECAST PARAMETER BY THE MODELS OF LATE AND THESE SUCH
VALUES SUPPORT HIGH TEMPS APPROACHING 70 PER CLIMO DATA. AS
HOPED...LATEST GUIDANCE HAS COME DOWN FROM PREV WARM READINGS A BIT
AND IS NOW MORE INTO THE LOWER 70S. I LIKE THIS RESULT AND HAVE
FOLLOWED GUIDANCE CLOSELY. ALONG WITH THE WARM TEMPS...THERE WILL BE
STOUT WINDS AS MIXING OCCURS. MIXING SHOULD ONLY REACH
925-900MB...BUT THIS WILL SUPPORT MEAN 1000-950MB WINDS AT 35KTS IN
MY NW...25-30KTS ALONG THE NATCHEZ TRACE AND 20-25KTS ACROSS THE SE.
WHAT DOES ALL THIS MEAN? THE DELTA WILL HAVE SUSTAINED WINDS AROUND
25MPH WITH GUSTS TO 35MPH. DUE TO THIS...I WILL ISSUE A WIND ADV.
ALONG THE TRACE(CENTRAL AREAS) WE WILL SEE SUSTAINED WINDS AROUND
20MPH WITH GUSTS 25-30MPH. THIS WILL RESULT IN A LAKE WIND ADV. THE
SE WILL SEE SUSTAINED WINDS AROUND 15 MPH WITH GUSTS 20-25 MPH.
THESE SW WINDS WILL ALLOW MOISTURE TO INCREASE FROM THE SOUTH...BUT
DEWPTS ARE NOT REAL HIGH ACROSS THE NORTHERN GULF AND WE SHOULD ONLY
MUSTER DEWPTS IN THE 40S DURING THE DAY. THIS WILL CAUSE RH VALUES
TO RANGE 35-45% DURING THE DAY. THIS MOISTURE RETURN WILL NOT BE
SUFFICIENT ENOUGH TO PRODUCE MUCH IN THE WAY OF CLOUDS AND IM NOT
EXPECTING MUCH IF ANY CU. MORE ON WHAT THESE WINDS WILL MEAN AND
IMPACTS ON FIRE WX IN THE FIRE WX DISCUSSION (SEE BELOW).
WINDS WILL SUBSIDE SUN NIGHT AS MOISTURE STEADILY INCREASES. AFTER
MIDNIGHT...CONDITIONS BECOME MORE FAVORABLE FOR LOW STRATUS AND ADV
FOG TO MOVE UP FROM S LA. WILL HIT THIS IN THE FORECAST. THE RATHER
MILD MORNING WILL GIVE WAY TO ANOTHER WARM DAY ON MON. SFC BOUNDARY
WILL BEGIN TO SET UP CLOSE TO THE NW CORNER OF THE CWA AS A SFC
SETTLES OVER THE MID-WEST AND A POTENT S/W APPROACHES FROM THE
ROCKIES AND PROMOTES A SFC WAVE SOMEWHERE ACROSS NE TX OR AR LATE
MON. THE COMBINATION OF THE DEVELOPING SFC BOUNDARY...MOISTURE
CONVERGENCE AND INCREASING LIFT...WE MAY SEE SOME LIGHT SHOWERS
DEVELOP MON AFTERNOON ACROSS THE NORTH. CHANCE POPS WILL BE
REFLECTED FOR MON AFTERNOON. /CME/
THE STALLED FRONT APPEARS TO BECOME A LITTLE MORE ACTIVE MONDAY
NIGHT AS ANOTHER SHORTWAVE TROUGH DIVES INTO THE CAPROCK. I EXPECT
THIS TO RESULT IN CYCLOGENESIS ALONG THE FRONT IN NORTH TEXAS. THE
RESULTING LOW PRESSURE AREA...THE ASSOCIATED COLD FRONT...AND
SHORTWAVE TROUGH SHOULD ALL THEN BE PUSHED NORTHEASTWARD TOWARD THE
ARKLAMISS MONDAY NIGHT THROUGH TUESDAY MORNING.
MOISTURE VALUES SHOULD BE ADEQUATE (ALTHOUGH NOT OVERLY IMPRESSIVE)
WITH 850MB THETA-E VALUES BETWEEN 315K AND 320K...SURFACE DEWPOINTS
IN THE UPPER 50S...AND PRECIPITABLE WATER VALUES BETWEEN 1.00 AND
1.25 INCHES BY MONDAY. HONESTLY...MOST OF THE MOISTURE AND
FORCING APPEARS TO BE HOVERING AROUND OR EVEN BEHIND THE FRONT WITH
THIS SYSTEM. MANY OF THE KINEMATIC FIELDS ARE EVEN LESS IMPRESSIVE
THAN THE MOISTURE FIELDS (IN MY OPINION AT LEAST)...WITH THE RIGHT
ENTRANCE REGION OF THE UPPER JET WHICH COULD BE EXITING THE AREA AS
EARLY AS TUESDAY AFTERNOON.
ALL THIS BEING SAID...I PLAN ON KEEPING THE HIGHEST RAIN CHANCES
CLOSE TO THE FRONT WITH THE BIGGEST NUMBERS OVER THE NORTHERN PART
OF MY FORECAST AREA. THE NEXT QUESTION...AT LEAST IN MY MIND...IS
WHEN. RIGHT NOW...IM THINKING OUR AREA WILL SEE MOST OF ITS
RAINFALL FROM LATE MONDAY NIGHT TO EARLY TUESDAY AFTERNOON.
AS THE SHORTWAVE TROUGH EJECTS INTO THE OHIO VALLEY...THE FRONT
SHOULD MOVE THROUGH OUR AREA IN THE LATE AFTERNOON OR EARLY EVENING
HOURS TUESDAY. I THINK SOME COLD-AIR STRATOCUMULI COULD HANG AROUND
INTO WEDNESDAY MORNING AS THE 850MB THERMAL TROUGH GRADUALLY MOVES
EAST. SURFACE HIGH PRESSURE SHOULD THEN TAKE CONTROL OF OUR WEATHER
FOR MID-WEEK...AS THE UPPER-LEVEL FLOW BECOMES A LITTLE MORE ZONAL.
OF COURSE...A ZONAL FLOW IS A QUICK-MOVING FLOW. THIS WEEK WILL
PROBABLY NOT BE AN EXCEPTION. THE MEDIUM-RANGE MODELS ARE SHOWING
SOME DISCREPANCIES...BUT I FEEL MOST OF THESE DEAL WITH TIMING
RATHER THAN OUTCOME. ALL INDICATIONS POINT TOWARD ANOTHER FRONT
AFFECTING OUR AREA SOMETIME FRIDAY OR SATURDAY. WE MAY HAVE BETTER
BOUNDARY LAYER MOISTURE AND KINEMATIC FIELDS FOR THIS SYSTEM...AS IT
HAS THE POTENTIAL TO BE DRIVEN BY A HIGHER AMPLITUDE UPPER-LEVEL
TROUGH. BECAUSE OF INCONSISTENCIES BETWEEN MEDIUM-RANGE MODELS...I
PLAN ON INTRODUCING A BLANKET 20 PERCENT WITH THIS PACKAGE TO
BRING SHOWER AND THUNDERSTORM CHANCES INTO THE GRIDS/ZONES. /BUTTS/
&&
.FIRE WEATHER...NOT MUCH HAS CHANGED WITH THE THINKING ON SUN AND
THE WILD FIRE POTENTIAL. AS WAS MENTIONED ABOVE...SFC WINDS WILL
INCREASE SIGNIFICANTLY BY MID/LATE MORNING WITH SUSTAINED AND GUSTY
WINDS THROUGH THE AFTERNOON ACROSS THE REGION. THE STRONGEST WINDS
WILL OCCUR ACROSS THE DELTA WITH SUSTAINED WINDS AROUND 25MPH AND
GUSTS TO 35MPH. CENTRAL SECTIONS WILL SEE SUSTAINED WINDS AROUND
20MPH WITH GUSTS BETWEEN 25-30MPH. FINALLY SE SECTIONS WILL SEE
SUSTAINED WINDS 15-20MPH WITH GUSTS 20-25MPH. NEEDLESS TO
SAY...WINDS ARE THE BIG PROBLEM FOR SUN. AS FOR MOISTURE...RELATIVE
HUMIDITY (RH) VALUES WILL BE HIGHER ON SUN THAN WHAT WE HAD TODAY.
HOWEVER...NUMEROUS FIRES ARE ALREADY ONGOING AND I REALLY DONT FEEL
RH VALUES 40% OR 30% WILL MAKE MUCH DIFFERENCE. THE FUEL ACROSS THE
REGION IS VERY HIGH AND EVERYTHING IS DRY AND JUST WAITING FOR A
SPARK
AFTER TALKING WITH SEVERAL AGENCIES THIS MORNING...WE HAVE ALL COME
TO AGREE THAT CONDITIONS WILL BE EXTREMELY HAZARDOUS ON SUNDAY DUE
TO THE STRONG WINDS AND WARM TEMPS. THUS...I WILL ISSUE A RED FLAG
WARNING FOR THE ENTIRE AREA. EVEN AS CONDITIONS LOOK TO BE WORSE
WHERE THE WINDS ARE THE STRONGEST...AREAS ACROSS THE SE ALREADY HAVE
MANY FIRES ONGOING. ANY WINDS OF 15-20MPH WILL CAUSE MAJOR PROBLEMS
OF ANY FIRE SPREADING AND POSSIBLY GETTING OUT OF CONTROL.
ALL ARE URGED TO SPREAD THE WORD ABOUT THE WILDFIRE POTENTIAL.
PLEASE REFER TO THE LATEST SPS (FIRE DANGER STATEMENT) AND RED FLAG
WARNING FOR DETAILS. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 40 73 53 72 / 0 0 5 24
MERIDIAN 34 71 49 73 / 0 0 5 22
VICKSBURG 45 75 55 72 / 0 0 5 30
HATTIESBURG 37 75 51 77 / 0 0 5 11
NATCHEZ 47 76 56 73 / 0 0 5 24
GREENVILLE 42 72 51 65 / 0 0 10 38
GREENWOOD 42 72 52 65 / 0 0 10 38
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LAKE WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR MSZ028-
MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-MSZ036-MSZ037-MSZ038-
MSZ039-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ053-MSZ054-MSZ055-MSZ056-MSZ059-
MSZ060-MSZ061-MSZ062-MSZ063.
WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ034-MSZ035-MSZ040-MSZ041.
LA...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
LAKE WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR LAZ015-
LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR LAZ007-LAZ008-
LAZ009.
AR...RED FLAG WARNING FROM 6 AM TO 6 PM CST SUNDAY FOR ARZ074-ARZ075.
WIND ADVISORY FROM 9 AM TO 5 PM CST SUNDAY FOR ARZ074-ARZ075.
&&
SHORT TERM: CME
LONG TERM: BUTTSHazardous weather outlook, Jan 7, 2:51 PM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 251 PM CST SAT JAN 07 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 082051- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 251 PM CST SAT JAN 07 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SUNDAY... ...NON PRECIPITATION... AS SURFACE HIGH PRESSURE MOVES OFF THE SOUTHEAST US COAST AND A SURFACE LOW MOVES ACROSS THE MID-WEST...A STRONG PRESSURE GRADIENT WILL DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY. THIS PRESSURE GRADIENT WILL ALLOW FOR SUSTAINED WINDS AROUND 25 MPH WITH GUSTS TO 35 MPH ACROSS THE DELTA REGION WITH CENTRAL SECTIONS SEEING SUSTAINED WINDS AROUND 20 MPH AND GUSTS TO 25 OR 30 MPH. DUE TO THESE CONDITIONS...A WIND ADVISORY HAS BEEN ISSUED FOR THE DELTA AND A LAKE WIND ADVISORY WILL BE IN EFFECT FOR CENTRAL SECTIONS. THE BREEZY AND GUSTY CONDITIONS WILL SUBSIDE BETWEEN 5 AND 6 PM ON SUNDAY. ...FIRE DANGER... A WARM AND BREEZY SUNDAY WILL SUPPORT CONDITIONS FOR EXTREME FIRE DANGER ACROSS THE REGION. THESE HAZARDOUS WEATHER CONDITIONS WILL COMBINE WITH A REGION THAT HAS BEEN RELATIVELY DRY OVER THE PAST TWO WEEKS AND HAS A LARGE AMOUNT OF DRY FUEL FOR WILD FIRES. NUMEROUS BRUSH AND WILDFIRES ARE ALREADY ONGOING ACROSS THE ENTIRE REGION AND CONDITIONS ON SUNDAY WILL BE EXTREMELY FAVORABLE FOR THE SPREADING OF THESE FIRES. REFERENCE THE RED FLAG WARNING AND FIRE DANGER STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT ANTICIPATED THROUGH NEXT SATURDAY JANUARY 14TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Jan 7, 10:05 AM CST, 5 hours 19 minutes before
FIRE DANGER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1005 AM CST SAT JAN 7 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 080000- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1005 AM CST SAT JAN 7 2006 ...HIGH FIRE DANGER ACROSS THE REGION ON SUNDAY... RELATIVELY DRY CONDITIONS HAVE PERSISTED OVER THE REGION THIS PAST FALL AND EARLY WINTER SEASONS. EVEN THOUGH THERE WAS WIDESPREAD RAINFALL OVER THE REGION DURING DECEMBER...NO SIGNIFICANT RAINFALL HAS OCCURRED IN NEARLY TWO WEEKS. THIS IS ALLOWING FOR THE NORMAL DORMANT/DEAD VEGETATION TO BECOME QUITE DRY AND SUSCEPTIBLE TO FIRE. OVER THE PAST WEEK...THE REGION HAS ALREADY EXPERIENCED NUMEROUS SMALL WILD-FIRES AND CONDITIONS REMAIN FAVORABLE FOR THIS TO CONTINUE. HAZARDOUS FIRE BURNING CONDITIONS WILL EXIST OVER THE REGION AS EARLY AS THIS AFTERNOON AND ESPECIALLY ON SUNDAY AS STRONG SOUTHWEST WINDS WILL BLOW. SUSTAINED WINDS ARE EXPECTED BETWEEN 15 AND 25 MPH WITH GUSTS BETWEEN 25 AND 35 MPH. THE STRONGEST WINDS WILL OCCUR ACROSS THE DELTA REGION WITH SLIGHTLY LESS WINDS ACROSS THE SOUTHEAST AND EAST-CENTRAL. RELATIVE HUMIDITY VALUES WILL BE THE LOWEST THIS AFTERNOON WITH MINIMUM VALUES BETWEEN 25-30%. RELATIVE HUMIDITIES WILL BE A BIT HIGHER ON SUNDAY (35-45%) WITH HIGH TEMPERATURES IN THE LOWER TO MIDDLE 70S. THE ONE DRAW BACK IS THAT CONDITIONS ARE SO FAVORABLE FOR WILD FIRES...RELATIVE HUMIDITY VALUES MAY NOT MAKE ANY DIFFERENCE ON SUNDAY AND THE WINDY CONDITIONS WILL BE CAPABLE OF SPREADING FIRES ACROSS SECTIONS OF THE AREA. THE NATIONAL WEATHER SERVICE...ALONG WITH THE MISSISSIPPI FORESTRY COMMISSION URGES EVERYONE TO BE EXTREMELY CAUTIOUS ABOUT THE START OF FIRES. REMEMBER THAT CARELESS DEBRIS BURNING IS A LEADING CAUSE OF WILD-FIRES IN MISSISSIPPI. BE SURE TO STAY TUNED FOR LATER STATEMENTS CONCERNING THIS DEVELOPING FIRE DANGER POTENTIAL. CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:24 PM CST | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Humphreys, Issaquena, Leflore and 3 more | 26 hr |
Nearby
Lake Wind Advisories in Mississippi, 2006Lake Wind Advisories in Louisiana, 2006Every lake wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.